# SDR AALA202508049621

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 76,241 hours, 29,521 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO BOS DUE TO THE FLIGHT CREW REPORTING THAT DURING FLIGHT AN FLIGHT CONTROL ELAC 1 AND 2 PITCH FAULT ECAM DISPLAYED AND THE AIRCRAFT ENTERED INTO ALTERNATE LAW. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT BOS  WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE PERFORMED AFS TEST PER AMM 22-96-00-710-001-A. FOUND FMGC1 NO RESPONSE. PERFORMED RESET PER TSM 24-00-00-810-818-A AND TEST PASSED. MAINTENANCE ALSO PERFORMED AN OPERATIONAL TEST OF ELAC 1+2 PER AMM 27-93-00-710-001-A ALONG WITH AN OPERATIONAL TEST OF SIDE STICK ASSEMBLY PER AMM 27-92-41-710-001-A WITH NO ISSUES NOTED DURING EITHER CHECK.
